# SDR AWXA200300270

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 61,594 hours, 50,706 cycles
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Damaged
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN PREPARING FOR TAKEOFF AT DFW EN ROUTE FOR PHX WHEN THROTTLES ADVANCED RECEIVED COMPRESSOR VANE FAULT.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE RATIO BLEED CONTROL IAW T/C R5M75002, AND LUBRICATED THE 13TH STAGE BLEED VALVE IAW BMM 75-31-0, PG. 602. RAN ENGINES AT TAKEOFF POWER AND PERFORMED BLEED SCHEDULE; SYSTEM CHECK WAS GOOD. VENDOR BENCH TEST OF PRESSURE RATIO BLEED CONTROL S/N 0101 CONFIRMED FAILURE OF UNIT. REPLACED LEVER (P/N 393909), CONNECTOR, VENT, PIN, AND 2 EACH PINS. UNIT TESTED AND RETURNED TO SERVICE IAW CMM 75-31-01, REV. 16.
